# SDR 08FDEA02075

- Difficulty date: June 1, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 27,248 hours, 13,038 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 88005B0306
- Part serial: 798
- Condition: Failed
- Location: Cabin Pressure
- Part time: 6,027 hours, 3,161 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT WITH NR 1 REG DEFERRED, LOST NR 2 REG.  USED MANUAL PRESSURIZATION FOR THE REST OF FLIGHT.  ACN RELEASED FOR SERVICE PER MEL/CDL: 21-31-04-01-A.  DEACTIVATED IN CLOSED POSITION.  ENSURE CAB DIF PRESS  IS ZERO PRIOR TO OPENING ANY DOOR."  SWAPPED FWD TO AFT CABIN PRESSURE OUTFLOW VALVE AS PER WRI 21-30/7595.  REMOVED AND REPLACED AFT OUTFLOW VALVE PER AMM  21-31-12-4 02.  OPS TEST GOOD PER AMM 21-31-00-5 02.  MEL CLEARED AND PLACARD REMOVED.  A/C OK TO CONTINUE.
